Signatures of autogenic epiphyte succession for an aspen chronosequence
Article first published online: 29 OCT 2012
© 2012 International Association for Vegetation Science
Journal of Vegetation Science
Volume 24, Issue 4, pages 688–701, July 2013
How to Cite
Ellis, C. J., Ellis, S. C. (2013), Signatures of autogenic epiphyte succession for an aspen chronosequence. Journal of Vegetation Science, 24: 688–701. doi: 10.1111/j.1654-1103.2012.01492.x
- Issue published online: 7 JUN 2013
- Article first published online: 29 OCT 2012
- Manuscript Accepted: 5 SEP 2012
- Manuscript Received: 27 APR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!